MAUDE Adverse Event Report: CARDINAL HEALTH BALLOON SLG 24FR X 2.0CM; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH BALLOON SLG 24FR X 2.0CM; PUMP, INFUSION, ENTERAL
Model Number 724200
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that it is unknown if the device will be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
Customer reports: leaks in the inner balloon.It was the first time of use and it did not intervene with the patient.
 
Additional Manufacturer Narrative
Please disregard this report number as this report was inadvertently filed as a malfunction; based on the reported issue, despite several attempts for additional information, the customer did not provide enough information to determine a reportable product malfunction therefore an mdr should not have been generated.

Brand Name
BALLOON SLG 24FR X 2.0CM
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key12482118
Report Number9612030-2021-03040
Device Sequence Number17201304
Product Code LZH
UDI-Device Identifier10884521011410
UDI-Public10884521011410
Combination Product (Y/N)N
Initial Reporter CountryMX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number724200
Device Catalogue Number724200
Device Lot Number1916935364
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/09/2021
Supplement Date Received by Manufacturer09/09/2021
Initial Report FDA Received Date09/16/2021
Supplement Report FDA Received Date11/03/2021
Patient Sequence Number1